# SDR SWAA991729

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Part number: 6552873
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AFT ENTRY DOOR LIGHT ILLUMINATED 80 KNOTS DURING TAKEOFF.  OPERATED AND INSPECTED AFT ENTRY DOOR SEVERAL TIMES PER MM.  OPS CK GOOD.
